A question of passman on the symmetric ring of quotients

Pere Ara, Angel Del Rio

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We give an example of a domain such that the sequence of iterated symmetric rings of quotients does not stabilize. This answers a question of Passman. © 1989 The Weizmann Science Press of Israel.
Original languageEnglish
Pages (from-to)348-352
JournalIsrael Journal of Mathematics
Volume68
Issue number3
DOIs
Publication statusPublished - 1 Oct 1989

Fingerprint Dive into the research topics of 'A question of passman on the symmetric ring of quotients'. Together they form a unique fingerprint.

Cite this